# SDR ASAA2017010519255

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,499 hours, 11,136 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP TEST FAILED FOR LOOP A.  FAULT LIGHT AND NR 1 ENGINE FIRE LIGHT WOULD NOT ILLUMINATE DURING TEST.  ACFT GROUNDED.  DURING TROUBLESHOOTING FOUND A BROKEN WIRE OFF TERMINAL LUG AT M1760.   REPLACED THE TERMINAL LUG IAW SWPM. LEFT ENG FIRE DET SYS NOW OPS NORMAL. IAW AMM 26-11-00-410-801.
